MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT L; DRILL GUIDES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT L; DRILL GUIDES
Catalog Number 420578
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the trumatch pin guides we were confronted with a cutting accuracy problem.For the femoral cut, we obtained a distal cut approximately three to four mm longer than the validated and received planning.We were confronted with a loose extension gap.We had to increase the pe thickness downsize the femur and anteriorized the cutting guide.Surgery delayed 20 minutes due to the reported event.Action taken when event occurred? --> we used the conventional attune instruments, was procedure successfully completed? --> yes,.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : by using the trumatch pin guides we were confronted with a cutting accuracy problem.For the femoral cut, we obtained a distal cut approximately three to four mm longer than the validated and received planning.We were confronted with a loose extension gap.We had to increase the pe thickness downsize the femur and anteriorized the cutting guide.The product was returned to depuy synthes design team for evaluation.A 3d print model and the femur pin guide were reviewed for this investigation.Investigation revealed proper alignment of the trumatch ct pin guide kit l with the resection level of the bone.Therefore, the overall complaint cannot be confirmed.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit l product code: 420578 lot number: tmk00076813 and no non-conformances or manufacturing irregularities were identified.The overall complaint was unconfirmed as the observed condition of the trumatch ct pin guide kit l would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit l product code: 420578 lot number: tmk00076813 and no non-conformances or manufacturing irregularities were identified.Device history review : a manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit l product code: 420578 lot number: tmk00076813 and no non-conformances or manufacturing irregularities were identified.

Brand Name
TRUMATCH CT PIN GUIDE KIT L
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19211801
Report Number1818910-2024-09419
Device Sequence Number7016688
Product Code OOG
UDI-Device Identifier10603295430797
UDI-Public10603295430797
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420578
Device Lot Number00076813
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/21/2024
06/13/2024
07/01/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/23/2024
06/17/2024
07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale